A sufficient condition for self-concordance with application to some classes of structured convex programming problems

D. den Hertog, F. Jarre, C. Roos, T. Terlaky

Research output: Contribution to journalArticleScientificpeer-review

30 Downloads (Pure)
Original languageEnglish
Pages (from-to)75-88
Number of pages14
JournalMathematical Programming
Volume69
Publication statusPublished - 1995
Externally publishedYes

Cite this

@article{f86047c684e7442b8a66a98fb1c92eab,
title = "A sufficient condition for self-concordance with application to some classes of structured convex programming problems",
author = "{den Hertog}, D. and F. Jarre and C. Roos and T. Terlaky",
note = "Pagination: 14",
year = "1995",
language = "English",
volume = "69",
pages = "75--88",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",

}

A sufficient condition for self-concordance with application to some classes of structured convex programming problems. / den Hertog, D.; Jarre, F.; Roos, C.; Terlaky, T.

In: Mathematical Programming, Vol. 69, 1995, p. 75-88.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A sufficient condition for self-concordance with application to some classes of structured convex programming problems

AU - den Hertog, D.

AU - Jarre, F.

AU - Roos, C.

AU - Terlaky, T.

N1 - Pagination: 14

PY - 1995

Y1 - 1995

M3 - Article

VL - 69

SP - 75

EP - 88

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

ER -